# SDR UF6A991109

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Np Gauge
- Part number: 636044004
- Condition: Failed
- Location: Cockpit
- Part time: 16,127 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5723 - THE NR 1 NP GAUGE IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE GAUGE.  SYSTEM OPS CHECKED GOOD.  (M)
